# SDR SWI2025F01453

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N274SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000736
- Aircraft time: 16,092 hours, 13,202 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF SMOKE DURING TAKEOFF IN BURBANK. BECAME VERY PRONOUNCED IN TO THRUST AND THEN DISSIPATED WHEN THRUST WAS REDUCED TO CLIMB. FLIGHT ATTENDANTS NOTICED THE STRONG SMELL OF SMOKE WHEN I CALLED THEM AT 10,000 FT. NO FURTHER ANOMALIES IN FLIGHT.   (FLIGHT 3681 - FILED CLOSED)  TROUBLESHOT STRONG SMELL OF SMOKE DURING TAKEOFF PER FIM 21-20-00-810-801-A NO FAULT FOUND PREFORMED FURTHER TROUBLESHOOTING PER FIM 21-20-00-810-803-A DURING ENGINE RUNS NOTED AN ABNORMAL SMELL AND WERE UNABLE TO IDENTIFY THE ORIGIN FURTHER TROUBLESHOOTING REQUIRED.   PLEASE REFERENCE AML 1731281
